# SDR IPXA2024031189909

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 40,700 hours, 23,118 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* CORROSION FOUND AT AFT PIT FUSELAGE AREA APPROX STA 1455
